The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (212 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 2, 2001, pp. 525–535
DOI: 10.4171/ZAA/1029

Published online: 2001-06-30

An Interpolation Problem for Hilbert-Schmidt Operator-Valued Stationary Processes

L. Klotz[1]

(1) Universität Leipzig, Germany

The paper contains a solution of the following interpolation problem for Hilbert-Schmidt operator-valued stationary processes on the real line: Assume that the values of the process on the integers are known. Determine the best linear approximation of an unknown value on the basis of the known values and compute the approximation error. Our results generalize previous results of Yaglom and Salehi for univariate and $q$-variate processes, respectively.

Keywords: Hilbert-Schmidt operator-valued stationary processes, linear interpolation

Klotz L.: An Interpolation Problem for Hilbert-Schmidt Operator-Valued Stationary Processes. Z. Anal. Anwend. 20 (2001), 525-535. doi: 10.4171/ZAA/1029